Research Repository

H-infinity Fuzzy Output Feedback Control Design for Nonlinear Systems: an LMI Approach

Nguang, S and Shi, Peng (2003) H-infinity Fuzzy Output Feedback Control Design for Nonlinear Systems: an LMI Approach. IEEE Transactions on Fuzzy Systems, 11 (3). pp. 331-340. ISSN 1063-6706

Full text for this resource is not available from the Research Repository.

Abstract

This paper addresses the problem of stabilizing a class of nonlinear systems by using an H-infinity fuzzy output feedback controller. First, a class of nonlinear systems is approximated by a Takagi–Sugeno (TS) fuzzy model. Then, based on a well-known Lyapunov functional approach, we develop a technique for designing an H-infinity fuzzy output feedback control law which guarantees the L2 gain from an exogenous input to a regulated output is less or equal to a prescribed value. A design algorithm for constructing an H-infinity fuzzy output feedback controller is given. In contrast to the existing results, the premise variables of the H-infinity fuzzy output feedback controller are not necessarily to be the same as the premise variables of the TS fuzzy model of the plant. A numerical simulation example is presented to illustrate the theory development.

Item Type: Article
Uncontrolled Keywords: ResPubID18917, fuzzy system models, Lyapunov function, stabilizing controller
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0103 Numerical and Computational Mathematics
Depositing User: VUIR
Date Deposited: 26 May 2011 05:52
Last Modified: 06 Jul 2011 05:22
URI: http://vuir.vu.edu.au/id/eprint/2477
DOI: 10.1109/TFUZZ.2003.812691
ePrint Statistics: View download statistics for this item
Citations in Scopus: 214 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar